# SDR ASOA2012112602534

- Difficulty date: October 30, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,115 hours, 19,849 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD ANGLE AT RBL 26 CRACKED AT LOWER FASTENER HOLE.  REMOVED BULKHEAD ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW BULKHEAD ANGLE IAW SRM 51-42-06-001-001-A01.
